# SDR DL73K001000

- Difficulty date: May 19, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 727232
- Aircraft serial: 23187
- Aircraft time: 43,023 hours, 34,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65479592
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD FRAME OF THE C2 DOOR OPENING (FS 794) WAS FOUND WITH AN AREA OF CORROSION IN THE FRAME WEB UNDER THE LOWER  LATCH FITTING.  THE CORROSION WAS REMOVED WITH 1.5 X .75 CUTOUT IN THE FRAME WEB AND REPAIRED WITH A FORMED ALUMINUM DOUBLER PER B737 SRM 51-40-3 AND ER/A 377331-14AD.
